# SDR IPXA10560502

- Difficulty date: May 18, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N428UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25459
- Aircraft time: 20,934 hours, 14,087 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N5810625
- Condition: Corroded
- Location: Bs 310.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, FLIGHT COMPT STA 310.5, BL 0 TO LBL 65 FLOORBEAMS ARE CORRODED AROUND FASTENERS HOLE.  REPAIRED IAW ATS ER NR 10-2876 DATED 10JUN10 AND EO B757-5310-37937-A.
